# SDR SIMA20120923002

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 26,672 hours, 23,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE OVERHEAD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM TASK 33-50-09-000-801-A AND 33-50-09-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
